# SDR MASA200601214

- Difficulty date: April 28, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75999
- Make and model: Cndair CL6002B19
- Aircraft serial: 7471
- Aircraft time: 17,678 hours, 17,302 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7390 IAD.  DECLARED AN EMERGENCY WHILE LANDING IN IAD DUE TO FLAP FAIL.  MX C/W FLAP FAIL PART A.
